Electron. J. Diff. Eqns., Vol. 2008(2008), No. 149, pp. 1-10.

Dissipative initial boundary value problem for the BBM-equation

Nikolai A. Larkin, Mikhail P. Vishnevskii

This paper concerns a dissipative initial boundary value problem for the Benjamin-Bona-Mahony (BBM) equation. We prove the existence and uniqueness of global solutions and the decay of the energy as time tends to infinity.

Submitted June 5, 2008. Published October 29, 2008.
Math Subject Classifications: 35Q53, 37K45.
Key Words: BBM equation; regular solution; asymptotic behavior.

Show me the PDF file (214 KB), TEX file, and other files for this article.

Nikolai A. Larkin
Departamento de Matemática, Universidade Estadual de Maringá
Ag≖ncia UEM, CEP: 87020-900, Maringá, PR, Brazil
email: nlarkine@uem.br
Mikhail P. Vishnevskii
Laboratorio de Matematika, Universaidade Estadual de Norte Flumenense
Alberto Lamego 2000, CEP 28015-620, Campos dos Goytacazes, RJ, Brasil
email: mikhail@uenf.br

Return to the EJDE web page